MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP A30; VENTILATOR. CONTINUOUS. NON-LIFE-SUPPORTING

RESPIRONICS, INC. BIPAP A30; VENTILATOR. CONTINUOUS. NON-LIFE-SUPPORTING
Model Number 1111143
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The capa process identified complaints not being created for quality issues found during third party servicing.Based on a review of records impacted by the identified issue, it was determined that this record needed to be corrected and is now being submitted accordingly.
 
Event or Problem Description
A bipap a30 device was returned to a third-party service center in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.During the evaluation of the device at the third-party service center, the device was visually inspected and visible foam particles were observed.Additionally, the patient¿s complaint was not confirmed, and the device was scrapped.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.
 
Additional Manufacturer Narrative
On previously submitted report, recall (z) number was incorrect.The correct recall (z) number has been updated/corrected in this report.

Brand Name
BIPAP A30
Common Device Name
VENTILATOR. CONTINUOUS. NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key24373408
Report Number2518422-2026-101990
Device Sequence Number14668155
Product Code MNS
UDI-Device Identifier00606959039308
UDI-Public(01)00606959039308
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K113053
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1111143
Device Catalogue Number1111143
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2024
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date02/17/2026
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/19/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1814-2024
Patient Sequence Number1
Patient SexUnknown